# SDR GTIA2014040301243

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 2,872 hours, 1,350 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 335TS08Y01
- Part serial: 3699
- Condition: Defective
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE TEST FAILED, AGENT 1 DISCHARGE ANNUNCIATOR LIGHT WILL NOT ILLUMINATE FOLLOWING TSM 26-21-00-810-813-A.  FOUND ENGINE AND APU FIRE PANEL 1, 1W DEFECTIVE.  R & R 1WD,  IAW AMM 26-12-12.  CHECKED GOOD.
